# SDR AALA201812149001

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 25,226 hours, 20,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN TRAILING EDGE AT RIB 9 SPAR II HAD POSSIBLE CRACKS. REPAIRED THE LEFT WING SKIN IAW SRM 57-10-01, PARAGRAPH 9, PAGE 6, 7, REPAIR 54.
